Browsing by Author Ikodinović, Nebojša

Or, select a letter below to browse by last name
0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Showing results 18 to 22 of 22 < previous 
Author(s)TitleIssue DateAppears inRank
Ilić-Stepić, Angelina ; Ognjanović, Zoran ; Ikodinović, Nebojša; Perović, AleksandarA p-adic probability logic1-Aug-2012Mathematical Logic Quarterly; 58(4-5); 263-280M22
Ilić-Stepić, Angelina ; Ognjanović, Zoran ; Ikodinović, Nebojša; Perović, Aleksandarp-Adic probability logics1-Jul-2016P-Adic Numbers, Ultrametric Analysis, and Applications; 8(3); 177-203M52
Ikodinović, Nebojša; Ognjanović, Zoran Probabilistic Modeling of Default Reasoning2020Probabilistic Extensions of Various Logical Systems; 109-142M13
Ikodinović, Nebojša; Rašković, Miodrag ; Marković, Zoran ; Ognjanović, Zoran Some applications of probabilistic first-order logics20154th international conference Logic and Applications LAP 2015, Dubrovnik, Croatia, September 21 - 25, 2015, 25-26, 2015; 25-26M34
Stojanović, Tatjana; Ikodinović, Nebojša; Davidović, Tatjana ; Ognjanović, Zoran Some optimization methods for non-monotonic Reasoning in System P2018XIV Serbian Mathematical Congress (14SMAK 2018), Faculty of Science, University of Kragujevac 16-19.5.2018M34